On some subgroups of infinite rank Butler groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988), pp. 153-161
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1988__79__153_0,
author = {Dugas, Manfred},
title = {On some subgroups of infinite rank {Butler} groups},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {153--161},
year = {1988},
publisher = {Seminario Matematico of the University of Padua},
volume = {79},
mrnumber = {964027},
zbl = {0667.20043},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1988__79__153_0/}
}
TY - JOUR AU - Dugas, Manfred TI - On some subgroups of infinite rank Butler groups JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1988 SP - 153 EP - 161 VL - 79 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1988__79__153_0/ LA - en ID - RSMUP_1988__79__153_0 ER -
%0 Journal Article %A Dugas, Manfred %T On some subgroups of infinite rank Butler groups %J Rendiconti del Seminario Matematico della Università di Padova %D 1988 %P 153-161 %V 79 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1988__79__153_0/ %G en %F RSMUP_1988__79__153_0
Dugas, Manfred. On some subgroups of infinite rank Butler groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988), pp. 153-161. http://geodesic.mathdoc.fr/item/RSMUP_1988__79__153_0/